# SDR CALA2018032300985

- Difficulty date: March 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: DRV919720
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER SPLICE 21L,  BS 1460 CORRODED.   BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03,  AD1, DETAIL 2.   FABRICATED A NEW STRINGER SPLICE.  DRILLED, AND INSTALLED THE STRINGER SPLICE IAW DWG 146N3400 AND  SRM 51-40-02.
